Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Why i am getting brown discharge in periods ? I am not sexually active

I ve been having brown discharge ever since my period last june up until now. I got my period again last July 10. Usually my period lasts for 4 days. I m single not sexually active and it doesn t hurt when i urinate. I get my period regularly and im not on any pill. I m a little bit bothered as to what s happening..Please help.
Asked On : Sat, 16 Jul 2011
Answers:  2 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
You need to have some tests done.Hormone imbalance needs to be ruled out first.
If normal then an pelvic ultrasound needs to be done.To rule out pathology.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
You could be having a vaginal infection called Bacterial vaginosis. Better to get examined by a Gynaecologist and get tested by a vaginal smear, PAP smear as well. Antibiotics may be prescribed for this condition after which it will be cured.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor